# SDR 2010FA0000230

- Difficulty date: March 16, 2010
- Submitted: March 16, 2010
- Operation: General aviation
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 90,489 hours, 33,441 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Part number: 3763151501
- Condition: Broken
- Location: Aileron
- Part time: 88,752 hours, 32,601 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT AILERON BUS CABLE PN 3763151-501 BROKEN JUST OTBD OF THE RT INBD AILERON. FOUND LT AILERON WAS INOPERATIVE; THEREFORE PLACING HIGH TENSION ON THE BUS CABLE.  WE ARE QUARANTINING THE ACTUATOR AND CABLE ASSY UNTIL FURTHER INVESTIGATION.
